# SDR SIMA20160317002

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,463 hours, 22,402 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 14056H6655
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CRACKED CAPTAIN WINDSHIELD AT 3000 FT AFTER TAKEOFF.  R & R CAPTAIN WINDSHIELD IAW AMM 56-11-01.  PRESSURIZATION CHECKED GOOD.
